# SDR 01FDEA00891

- Difficulty date: October 14, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 68,749 hours, 27,850 cycles
- Engine: Ge CF66D
- Engine time: 28,978 hours, 13,914 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ON DESCENT NR 2 ENG PWR LEVER FAILED TO CONTROL ENG PWR.  SHUTDOWN ENG. REMOVED AND REPLACED NR 2 MAIN ENG CONTROL, FUEL PUMP, FUEL FILTER PER MM.
